# SDR COM11858

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120217
- Engine: Pwa PW118
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 7863904
- Condition: Defective
- Location: Lt Engine
- Part time: 53 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE STARTS, BUT WILL NOT ACCELERATE BEYOND MIN FLOW.  REPLACED THE ENGINE HMU.
